MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC055137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat an occlusion in the left inferior division m2 segment.Access was obtained with a zoom 88 guide catheter over a glidewire.The zoom 88 was positioned in the proximal cervical internal carotid artery (ica) and the glidewire was removed.A guidewire, third-party microcatheter, and a zoom 55 aspiration catheter were advanced to the face of the clot.The microcatheter and guidewire were then removed, and manual aspiration was applied to the zoom 55.Angiography was performed, and no significant change was observed.During the second pass, the treating physician removed the zoom 55 and advanced a zoom 71 and applied manual aspiration using the same process as in the first pass.Angiography was repeated and evidence of stenosis/dissection was observed in the superior m2 segment, which the physician attributed to catheter agitation.For the third pass, the zoom 71 was removed, and the same zoom 55 was advanced over the same guidewire.A new third-party microcatheter and a stent retriever were then advanced to the face of the clot.Aspiration was applied to the zoom 55.Angiography showed the occlusion had worsened and was now down to the origin of the inferior m2 segment.In the fourth pass, the zoom 55 was removed from the patient, and the procedure was completed using a third-party aspiration catheter, zoom 88 and third-party microcatheter angiography demonstrated successful recanalization consistent with tici 2c flow; however, there was evidence of dissection/stenosis beyond the origin of the left inferior m2 segment.It is unknown if the dissection/stenosis was present prior to the procedure.Approximately 5 milligram of verapamil was administered to slow down the blood flow.No device malfunctions were reported, and all devices were discarded.Two days post procedure, the patient was discharged without any patient sequelae.
 
Additional Manufacturer Narrative
The devices were discarded after use and therefore not available for return and investigation.There were no device deficiencies reported related to the zoom 71 or zoom 55.The exact root cause for the dissection is unknown.Based on the case images and information provided it is unclear if the dissection/stenosis was present prior to the procedure or caused by the zoom devices, guidewire, or third-party aspiration catheter.The manufacturing records for the zoom devices were reviewed and demonstrated that the product met all the design and manufacturing specifications.The following mfr # were submitted: (b)(4).

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key19148568
Report Number3014590708-2024-00015
Device Sequence Number7406835
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public00812212030474
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2024
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2330601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035" TERUMO GLIDE ADVANTAGE WIRE; 0.038" BENTSON GUIDEWIRE; 25 CM 5F COOK BERENSTEIN CATHETER; 8F ANGIO-SEAL CLOSURE DEVICE; 8F SHORT TERUMO PINNACLE; ARISTOTOLE 14; PHENOM 27; RED 63; TIGER 17 THROMBECTOMY DEVICE; ZOOM 71; ZOOM 88 GUIDE CATHETER; ZOOM ASPIRATION TUBING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight98 KG